Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LeslieTM

Stopped taking minocyclin

Recommended Posts

Ive been off it for months because I felt I didnt need it and was tired of taking pills. The past week Ive been getting really bad breakouts, could this be because I stopped taking my pills? I know I stopped it awhile ago but this doesnt seem like a "period breakout" that I usually get. Those are milder for me usually one whitehead or 2 and they are gone within a few days. But I get new whiteheads everyday and they are in the same area so I have a patch of them on my right side of my chin.

Did anyone else suffer from acne after stopping their minocyclin use?

My mom told me to see my doctor but I cant handle a visit hearing him say for me to take accutane or some other pills. I havent dealt with my acne like this in months.

Share this post


Link to post
Share on other sites

If you have come off it and now your getting acne, then i would say its because you've stopped it.

Antibiotics are used to kill bacteria causing acne, so if you stop taking them, the bacteria wont be killed.

Go back on them, you dont need accutane, just write to your doctor or phone him/her up and ask for a prescription to be left out for you :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×